# SDR DALA2014100505416

- Difficulty date: September 27, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 33,795 hours, 23,288 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FRAME HAS SEVERAL AREAS OF PREVIOUS BLEND OUTS WITH CORROSION.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  REPLACED C3 DOOR FRAME IAW DWG 5930483, REV AK.
